Vol. 100, No. 2, 1982

Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
The saturation of k-analytic rings and topological equivalence of associated analytic set germs

Ulrich Daepp

Vol. 100 (1982), No. 2, 271–285

The objective of this paper is to adapt the theory of saturation as developed by Oscar Zariski to the case of k-analytic rings. For the most part k is an algebraically closed field of positive characteristic. We think that saturation can be helpful in the definition of equisingularity. The results beneath show that some necessary conditions for such a task are fulfilled in this particular case. We do however not go so far as to actually define equisingularity.

Mathematical Subject Classification 2000
Primary: 32B10
Secondary: 13J05, 14B05, 32B05
Received: 23 December 1979
Published: 1 June 1982
Ulrich Daepp